# SDR MWEA981120

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 995823822
- Condition: Corroded
- Location: Bs 981
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHT CORROSION ON FLOORBEAM UNDER RIGHT LAV AT STATION 981.  MTC REMOVED CORROSION FABRICATED AND INSTALLED REPAIR ANGLE.
